Almost fixed-point-free automorphisms of order 2. (Q658940): Difference between revisions

From MaRDI portal
RedirectionBot (talk | contribs)
Changed an Item
Import recommendations run Q6534273
 
(5 intermediate revisions by 5 users not shown)
Property / DOI
 
Property / DOI: 10.1007/s12215-011-0057-z / rank
Normal rank
 
Property / MaRDI profile type
 
Property / MaRDI profile type: Publication / rank
 
Normal rank
Property / full work available at URL
 
Property / full work available at URL: https://doi.org/10.1007/s12215-011-0057-z / rank
 
Normal rank
Property / OpenAlex ID
 
Property / OpenAlex ID: W1993571165 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Polycyclic group admitting an almost regular automorphism of prime order. / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q5577154 / rank
 
Normal rank
Property / cites work
 
Property / cites work: PERIODIC LOCALLY SOLUBLE GROUPS CONTAINING AN ELEMENT OF PRIME ORDER WITH ČERNIKOV CENTRALIZER / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3770706 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Periodic groups in which the centralizer of an involution has bounded order / rank
 
Normal rank
Property / cites work
 
Property / cites work: Endliche Gruppen I / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q5675882 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4820338 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q5654235 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Almost fixed-point-free automorphisms of soluble groups. / rank
 
Normal rank
Property / DOI
 
Property / DOI: 10.1007/S12215-011-0057-Z / rank
 
Normal rank
Property / Recommended article
 
Property / Recommended article: Q3218303 / rank
 
Normal rank
Property / Recommended article: Q3218303 / qualifier
 
Similarity Score: 0.76121974
Amount0.76121974
Unit1
Property / Recommended article: Q3218303 / qualifier
 
Property / Recommended article
 
Property / Recommended article: Nilpotent periodic groups with an almost regular automorphism of prime order / rank
 
Normal rank
Property / Recommended article: Nilpotent periodic groups with an almost regular automorphism of prime order / qualifier
 
Similarity Score: 0.7489675
Amount0.7489675
Unit1
Property / Recommended article: Nilpotent periodic groups with an almost regular automorphism of prime order / qualifier
 
Property / Recommended article
 
Property / Recommended article: ON THE CENTRALIZER OF AN ELEMENT OF ORDER FOUR IN A LOCALLY FINITE GROUP / rank
 
Normal rank
Property / Recommended article: ON THE CENTRALIZER OF AN ELEMENT OF ORDER FOUR IN A LOCALLY FINITE GROUP / qualifier
 
Similarity Score: 0.7314085
Amount0.7314085
Unit1
Property / Recommended article: ON THE CENTRALIZER OF AN ELEMENT OF ORDER FOUR IN A LOCALLY FINITE GROUP / qualifier
 
Property / Recommended article
 
Property / Recommended article: Finite groups with an automorphism of prime order whose centralizer has small rank. / rank
 
Normal rank
Property / Recommended article: Finite groups with an automorphism of prime order whose centralizer has small rank. / qualifier
 
Similarity Score: 0.72765005
Amount0.72765005
Unit1
Property / Recommended article: Finite groups with an automorphism of prime order whose centralizer has small rank. / qualifier
 
Property / Recommended article
 
Property / Recommended article: Locally (soluble-by-finite) groups of finite rank / rank
 
Normal rank
Property / Recommended article: Locally (soluble-by-finite) groups of finite rank / qualifier
 
Similarity Score: 0.72589254
Amount0.72589254
Unit1
Property / Recommended article: Locally (soluble-by-finite) groups of finite rank / qualifier
 
Property / Recommended article
 
Property / Recommended article: Finite Groups and Lie Rings with an Automorphism of Order 2<sup><i>n</i></sup> / rank
 
Normal rank
Property / Recommended article: Finite Groups and Lie Rings with an Automorphism of Order 2<sup><i>n</i></sup> / qualifier
 
Similarity Score: 0.72562814
Amount0.72562814
Unit1
Property / Recommended article: Finite Groups and Lie Rings with an Automorphism of Order 2<sup><i>n</i></sup> / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q4788690 / rank
 
Normal rank
Property / Recommended article: Q4788690 / qualifier
 
Similarity Score: 0.7242224
Amount0.7242224
Unit1
Property / Recommended article: Q4788690 / qualifier
 
Property / Recommended article
 
Property / Recommended article: Centralizers in residually finite torsion groups / rank
 
Normal rank
Property / Recommended article: Centralizers in residually finite torsion groups / qualifier
 
Similarity Score: 0.7219138
Amount0.7219138
Unit1
Property / Recommended article: Centralizers in residually finite torsion groups / qualifier
 
Property / Recommended article
 
Property / Recommended article: Fixed-point-free 2-finite automorphism groups. / rank
 
Normal rank
Property / Recommended article: Fixed-point-free 2-finite automorphism groups. / qualifier
 
Similarity Score: 0.71827215
Amount0.71827215
Unit1
Property / Recommended article: Fixed-point-free 2-finite automorphism groups. / qualifier
 
Property / Recommended article
 
Property / Recommended article: On periodic groups having almost regular 2-elements / rank
 
Normal rank
Property / Recommended article: On periodic groups having almost regular 2-elements / qualifier
 
Similarity Score: 0.715791
Amount0.715791
Unit1
Property / Recommended article: On periodic groups having almost regular 2-elements / qualifier
 

Latest revision as of 19:06, 27 January 2025

scientific article
Language Label Description Also known as
English
Almost fixed-point-free automorphisms of order 2.
scientific article

    Statements

    Almost fixed-point-free automorphisms of order 2. (English)
    0 references
    9 February 2012
    0 references
    Suppose that a group \(G\) has an automorphism \(\varphi\) of order \(2\) such that the fixed point subgroup \(C_G(\varphi)\) is finite. It is proved that if \(G\) has a finite series such that each factor of the series is either periodic or infinite cyclic, then \(G\) is (nilpotent of class \(\leq 2)\)-by-finite. If \(G\) is a finite extension of a soluble group with finite Abelian ranks, then \(G\) is Abelian-by-finite. Some additional information on the structure of \(G\) is also obtained, and an example is produced that shows that the group \(G\) need not be Abelian-by-finite in the former result. Note that, unlike results on locally finite groups with almost fixed-point-free automorphisms, here there can be no bound in terms of \(|C_G(\varphi)\) and \(|\varphi|\) for the index of an Abelian or nilpotent subgroup, even for polycyclic groups. The proofs combine, in a nontrivial fashion, previously known results for the periodic and torsion-free cases. Reviewer's remark: The result for the periodic case is cited from the Hartley-Meixner paper [\textit{B. Hartley} and \textit{Th. Meixner}, J. Algebra 64, 285-291 (1980; Zbl 0429.20039)], but in the reviewer's opinion a deep theorem of \textit{V. P. Shunkov} [Algebra Logic 11, 260-272 (1972); translation from Algebra Logika 11, 470-493 (1972; Zbl 0275.20074)] providing reduction to locally finite soluble groups should also be mentioned.
    0 references
    automorphisms of order 2
    0 references
    periodic groups
    0 references
    nilpotent groups
    0 references
    almost fixed-point-free automorphisms
    0 references
    soluble groups
    0 references

    Identifiers

    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references